# SDR UALA2011092005062

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,042 hours, 10,280 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG OTBD SIDE JUST ABOVE THE FUEL FLOW TRANSMITTER.  WIRE BUNDLE HAS SEVERAL EXPOSED WIRES DUE TO CLAMP CHAFING.  CLAMP REMOVED.  REPAIRED THE WIRES.
